M. Now and . Gl, C) and fix Z ? C n algebraic set of dimension d. We define the collection of algebraic sets {O i (M ?1 Z)}

P. Property, Let Z ? C n be an algebraic set of dimension d. We say that M ? GL(n, C) satisfies P(Z) when for all i = 0, 1, . . . , d 1. O i (M ?1 Z) has dimension ? i

E. Alonso, M. F. Becker, T. Roy, and . Wörmann, Zeros, multiplicities, and idempotents for zero-dimensional systems. Algorithms in algebraic geometry and applications, pp.1-15, 1996.

B. Bank, M. Giusti, J. Heintz, and G. Mbakop, Polar Varieties, Real Equation Solving, and Data Structures: The Hypersurface Case, Journal of Complexity, vol.13, issue.1, pp.5-27, 1997.
DOI : 10.1006/jcom.1997.0432

B. Bank, M. Giusti, J. Heintz, and G. Mbakop, Polar varieties and efficient real elimination, Mathematische Zeitschrift, vol.238, issue.1, pp.115-144, 2001.
DOI : 10.1007/PL00004896

B. Bank, M. Giusti, J. Heintz, and L. Pardo, Generalized polar varieties and efficient real elimination procedure, Kybernetika, vol.40, issue.5, pp.519-550, 2004.
DOI : 10.1007/pl00004896

URL : http://arxiv.org/abs/math/0005041

B. Bank, M. Giusti, J. Heintz, and L. Pardo, Generalized polar varieties: geometry and algorithms, Journal of Complexity, vol.21, issue.4, pp.377-412, 2005.
DOI : 10.1016/j.jco.2004.10.001

B. Bank, M. Giusti, J. Heintz, and L. Pardo, Bipolar varieties and real solving of a singular polynomial equation, Jaen Journal of Approximation, vol.2, issue.1, pp.65-77, 2010.

B. R. Barmish, New tools for robustness of linear systems, 1994.

S. Basu, R. Pollack, and M. Roy, Algorithms in real algebraic geometry, Algorithms and Computation in Mathematics, vol.10, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

A. Ben-tal and A. Nemirovski, Lectures on modern convex optimization, 2001.
DOI : 10.1137/1.9780898718829

G. Blekherman, P. A. Parrilo, and R. R. Thomas, Semidefinite optimization and convex algebraic geometry, 2013.
DOI : 10.1137/1.9781611972290

W. Bruns and U. Vetter, Determinantal rings, 1988.

D. A. Cox, J. Little, and D. Shea, Ideals, varieties, and algorithms: an introduction to computational algebraic geometry and commutative algebra, 2007.

J. Draisma and J. Rodriguez, Maximum Likelihood Duality for Determinantal Varieties, International Mathematics Research Notices, 2013.
DOI : 10.1093/imrn/rnt128

J. Draisma, E. Horobet, G. Ottaviani, B. Sturmfels, and R. R. Thomas, The Euclidean Distance Degree of an Algebraic Variety, Foundations of Computational Mathematics, vol.70, issue.2, 2015.
DOI : 10.1007/s10208-014-9240-x

D. Eisenbud, Commutative algebra with a view toward algebraic geometry, 1995.

J. Faugère, A new efficient algorithm for computing Gröbner bases (F4), Journal of Pure and Applied Algebra, vol.139, pp.1-361, 1999.

J. Faugère, A new efficient algorithm for computing Gröbner bases without reductions to zero (F5), Proceedings of the International Symposium on Symbolic and Algebraic Computation (ISSAC), 2002.

J. Faugère, FGb: A Library for Computing Gr??bner Bases, Mathematical Software?ICMS 2010, pp.84-87, 2010.
DOI : 10.1007/978-3-642-15582-6_17

J. Faugère, P. Gaudry, L. Huot, and G. Renault, Polynomial systems solving by fast linear algebra, 2013.

J. Faugère, P. Gianni, D. Lazard, and T. Mora, Efficient Computation of Zero-dimensional Gr??bner Bases by Change of Ordering, Journal of Symbolic Computation, vol.16, issue.4, pp.329-344, 1993.
DOI : 10.1006/jsco.1993.1051

J. Faugère, M. Safey-el-din, and P. Spaenlehauer, Computing loci of rank defects of linear matrices using Gröbner bases and applications to cryptology, Proceedings of the International Symposium on Symbolic and Algebraic Computation (ISSAC), 2010.

J. Faugère, M. Safey-el-din, and P. Spaenlehauer, Gr??bner bases of bihomogeneous ideals generated by polynomials of bidegree <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mrow><mml:mo>(</mml:mo><mml:mn>1</mml:mn><mml:mo>,</mml:mo><mml:mn>1</mml:mn><mml:mo>)</mml:mo></mml:mrow></mml:math>: Algorithms and complexity, Journal of Symbolic Computation, vol.46, issue.4, pp.406-437, 2011.
DOI : 10.1016/j.jsc.2010.10.014

J. Faugère, M. Safey-el-din, and P. Spaenlehauer, Critical points and Gröbner bases: the unmixed case, Proceedings of the International Symposium on Symbolic and Algebraic Computation (ISAAC), 2012.

J. Faugère, M. Safey-el-din, and P. Spaenlehauer, On the complexity of the generalized MinRank problem, Journal of Symbolic Computation, vol.55, pp.30-58, 2013.
DOI : 10.1016/j.jsc.2013.03.004

J. Faugère and C. Mou, Sparse FGLM algorithms, Journal of Symbolic Computation, vol.80, 2013.
DOI : 10.1016/j.jsc.2016.07.025

J. Faugère and C. Mou, Fast algorithm for change of ordering of zero-dimensional Gröbner bases with sparse multiplication matrices, Proceedings of the International Symposium on Symbolic and Algebraic Computation (ISAAC), 2011.

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

J. W. Helton and J. Nie, Sufficient and Necessary Conditions for Semidefinite Representability of Convex Hulls and Sets, SIAM Journal on Optimization, vol.20, issue.2, pp.759-791, 2009.
DOI : 10.1137/07070526X

J. Hauenstein, J. Rodriguez, and B. Sturmfels, Maximum Likelihood for Matrices with Rank Constraints, Journal of Algebraic Statistics, vol.5, issue.1, pp.18-38, 2014.
DOI : 10.18409/jas.v5i1.23

J. Huh and B. Sturmfels, Likelihood Geometry, Aldo Conca et al.), Lecture Notes in Mathematics 2108, pp.63-117, 2014.
DOI : 10.1007/978-3-319-04870-3_3

Z. Jelonek, Testing sets for properness of polynomial mappings, Mathematische Annalen, vol.315, issue.1, pp.1-35, 1999.
DOI : 10.1007/s002080050316

G. Jeronimo, D. Perrucci, and J. Sabia, On Sign Conditions Over Real Multivariate Polynomials, Discrete & Computational Geometry, vol.60, issue.5, pp.195-222, 2010.
DOI : 10.1007/s00454-009-9200-4

V. Kucera, Discrete linear control: the polynomial approach, 1979.

J. B. Lasserre, Moments, positive polynomials and their applications, 2010.
DOI : 10.1142/p665

M. Laurent, Sums of squares, moment matrices and optimization over polynomials. Pages 157-270 in Emerging applications of algebraic geometry, of IMA Volumes in Mathematics and its Applications, 2009.

A. Logar, A computational proof of the Noether normalization lemma, Applied Algebra, pp.259-273, 1989.
DOI : 10.1007/3-540-51083-4_65

H. D. Mittelmann, The State-of-the-Art in Conic Optimization Software, Handbook of Semidefinite, Cone and Polynomial Optimization (M. Anjos and J. Lasserre eds), International Series in Operations Research and Management Science, 2012.
DOI : 10.1007/978-1-4614-0769-0_23

A. , N. Sanz-sol, J. Soria, J. L. Varona, and J. Verdera, Advances in convex optimization: conic programming. Pages 413- 444 in M, Proceedings of International Congress of Mathematicians, 2006.

J. Nie, K. Ranestad, and B. Sturmfels, The algebraic degree of semidefinite programming, Mathematical Programming, vol.296, issue.12, pp.379-405, 2010.
DOI : 10.1007/s10107-008-0253-6

D. Perrin, Algebraic geometry: an introduction, 2008.
DOI : 10.1007/978-1-84800-056-8

M. Safey-el-din, Raglib (real algebraic geometry library), Maple package

M. Safey-el-din, Finding sampling points on real hypersurfaces is easier in singular situations, Electronic proceedings of MEGA (Effective Methods in Algebraic Geometry), 2005.

M. Safey-el-din and E. Schost, Polar varieties and computation of one point in each connected component of a smooth real algebraic set, Proceedings of the 2003 international symposium on Symbolic and algebraic computation , ISSAC '03, 2003.
DOI : 10.1145/860854.860901

URL : https://hal.archives-ouvertes.fr/inria-00099649

M. Safey-el-din and E. Schost, A nearly optimal algorithm for deciding connectivity queries in smooth and bounded real algebraic sets, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00849057

I. Shafarevich, Basic algebraic geometry 1, 1977.

J. H. Wilkinson, The algebraic eigenvalue problem, 1965.